# SDR CALA2013090290941

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,559 hours, 6,478 cycles
- Engine: Pwa PW40903
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF DF100 REMOVED LT OUTBOARD FLAP SKEW SENSOR.  REPLACED NR 8 SKEW SENSOR IAW AMM.
